Dysonia was already in my body and the Celexa just kick started it

“They said I was having a bad reaction to the Celexa.”

 

I took 1 pill of Celexa. Within an hour I was shaking badly. I called the doctor. They told me to go to the hospital. I don’t remeber much after that. My husband told me he had to carry me to get me to the car. We arrived at the hospital & they took me right away. I remember the doctor touching my face telling me I was going to be OK. They said I was having a bad reaction to the Celexa. They said I seisured and had a Dystonic reaction. This went on for 5 days and nights. My husband he could stop the reaction from happening with the medication they gave him (Benydrl)he had to take me back to the hospital to put me on iv. My daughter was 2 and had to experience mommy almost dyeing in front of her. I now have generalized Dystonia. I had to learn how to walk again and go through years of therapy just so I can walk w/my cane. i have to get injections of Botox in my neck back and face. Without it I would not be able to speak or swallow. The list of health problems go on and on. The list of meds. I take is long, when I didn’t have to take any medication before I took Celexa. They are tellingt me that the Dysonia was already in my body and the Celexa just kick started it. I could use some ansewers. My life was destroyed, but I’m not giving up the fight! Angie

Angie
angiebarry@dejazzd.com

Location: PA

 

2002

This is Survivor Story number 43.
Total number of stories in current database is 49

377 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., SSRI Survivor Stories and tagged , , , , , , , , , .

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply